# SDR UIEA2012101500475

- Difficulty date: October 13, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 70,331 hours, 14,810 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 6259283
- Condition: Failed
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT PACK OFF, LT PACK TEMP (1) FOUND COMPRESSOR SENSOR FAULT ON LT PACK CONTROLLER IAW FIM 21-51, FAULT TREE 803.  CLEANED CONNECTOR AT TS41 IAW SWPM 20-60-01.  SYS BITE CHECKED GOOD IAW FIM 21-51 FAULT TREE 803. (2) LOG PAGE 587949 - IAW MCC REQUEST R & R LT PACK COMP DIS TEMP SENSOR.  R & R TR41 SENSOR OPS CK SAT REF MM 21-51-12.
